# SDR CA050628001

- Difficulty date: June 16, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Emb EMB-145LR
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine
- Condition: Shutdown
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, M, J
- Precautionary procedure: A

## Discrepancy

A/C EXPERIENCED AN UNCOMMANDED SHUTDOWN OF THE NR 1 ENGINE AT FL 120 AFTER TAKEOFF.   ITT WENT TO 900 DEGREES C AND THE CREW REDUCED THE THROTTLE AFTER WHICH THE ENGINE SHUTDOWN, UNCOMMANDED.  THE AIRCRAFT RETURNED AND LANDED SAFELY WITH NO INJURIES REPORTED.  DEBRIS WAS FOUND IN THE TAILPIPE WITH NO DAMAGE TO THE LPT3 BLADES NOTED.  THE FAN COULD BE ROTATED SMOOTHLY BY HAND AND BORESCOPE OF THE HP COMPRESSOR REVEALED NO DAMAGE. ENGINE IN FOR INVESTIGATION, STRIP REPORT WILL BE SUBMITTED AT A LATER DATE.
